Tsukuba Journal of Mathematics

Dirichlet-Neumann problem in a domain with piecewise-smooth boundary

Reioko Sakamoto

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 26, Number 2 (2002), 387-406.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164431

Digital Object Identifier
doi:10.21099/tkbjm/1496164431

Mathematical Reviews number (MathSciNet)
MR1940401

Zentralblatt MATH identifier
1013.35025

Citation

Sakamoto, Reioko. Dirichlet-Neumann problem in a domain with piecewise-smooth boundary. Tsukuba J. Math. 26 (2002), no. 2, 387--406. doi:10.21099/tkbjm/1496164431. https://projecteuclid.org/euclid.tkbjm/1496164431


Export citation